MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X46MM TL15.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X46MM TL15.5MM; SCREW, FIXATION, BONE
Model Number 604646
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Half remains implanted; disposition of remainder of device is unknown.
 
Event or Problem Description
It was reported that during a left elbow dislocation fracture surgery the cannulated screw asnis 3, 4,0x46mm broke in 2 parts during insertion; the distal part remained fixed within the skeletal segment, its removal could have jeopardized the outcome of the surgery.Consequently, the screw had to be replaced, delaying the execution of the surgical procedure.The length of the delay has not been reported.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III 4.0X46MM TL15.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12452597
Report Number0008031020-2021-00407
Device Sequence Number19817272
Product Code HWC
UDI-Device Identifier04546540089816
UDI-Public04546540089816
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number604646
Device Catalogue Number604646
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1